Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Hydrodynamic Scaling Limits with Deterministic Initial Configurations

Shenglin Lu
The Annals of Probability
Vol. 23, No. 4 (Oct., 1995), pp. 1831-1852
Stable URL: http://www.jstor.org/stable/2244817
Page Count: 22
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Hydrodynamic Scaling Limits with Deterministic Initial Configurations
Preview not available

Abstract

We discuss the hydrodynamic scaling limits starting with deterministic configurations for different models. Certain estimates on the entropy of the system are derived.

Page Thumbnails

  • Thumbnail: Page 
1831
    1831
  • Thumbnail: Page 
1832
    1832
  • Thumbnail: Page 
1833
    1833
  • Thumbnail: Page 
1834
    1834
  • Thumbnail: Page 
1835
    1835
  • Thumbnail: Page 
1836
    1836
  • Thumbnail: Page 
1837
    1837
  • Thumbnail: Page 
1838
    1838
  • Thumbnail: Page 
1839
    1839
  • Thumbnail: Page 
1840
    1840
  • Thumbnail: Page 
1841
    1841
  • Thumbnail: Page 
1842
    1842
  • Thumbnail: Page 
1843
    1843
  • Thumbnail: Page 
1844
    1844
  • Thumbnail: Page 
1845
    1845
  • Thumbnail: Page 
1846
    1846
  • Thumbnail: Page 
1847
    1847
  • Thumbnail: Page 
1848
    1848
  • Thumbnail: Page 
1849
    1849
  • Thumbnail: Page 
1850
    1850
  • Thumbnail: Page 
1851
    1851
  • Thumbnail: Page 
1852
    1852